advertisement
Question
Posted by: Hazel | 2010/08/23

BIPOLAR 2 and MEDS

I am 43 and was only diagnosed with Bipolar 2 in Aug ''09, was in Denmar for 3 weeks. On the following meds daily - 1 x Wellbutrin, 2x Lamictin, 2 x Pur-blocka, 2 x Urbanol, 1 x Cipralex and 2 x Seroquel. I am really tired of all the meds, I won''t stop drinking them, but I am permanently tired, depressed, picked up over 10 kg''s since Aug (that adds to the depression). I am concerned that I am on far too much medication, I felt more normal without the meds than I do on the meds, please help, I am only able to see my Psychiatrist in 2 months time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Weight gain can indeed be an annoying side-effect o some of these meds, in some of us ( fortunately not in ALL of us ). They can still be influenced by the usual interventions - a more careful and healthy diet and exercise plan. And the whole plan needs to be discussed with your psychiatrist - the medley of meds is worthwhile if it enables you to feel well and stable. If while on it you are still depressed, its not yet an ideal combination.
Nobody from outside, without the benefit of knowing all about you, and without having conducted a detailed eprsonal assessment, can advise on any logical changes to this medication ensemble, but discussion with your shrink should be able to sort this out.
When you say you're only able to see your psychiatrist in 2 months time, is this because he/she isn't available till then, or is this a resriction imposed by your medical aid ? Either way, it isn't a wise restriction

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/23

Weight gain can indeed be an annoying side-effect o some of these meds, in some of us ( fortunately not in ALL of us ). They can still be influenced by the usual interventions - a more careful and healthy diet and exercise plan. And the whole plan needs to be discussed with your psychiatrist - the medley of meds is worthwhile if it enables you to feel well and stable. If while on it you are still depressed, its not yet an ideal combination.
Nobody from outside, without the benefit of knowing all about you, and without having conducted a detailed eprsonal assessment, can advise on any logical changes to this medication ensemble, but discussion with your shrink should be able to sort this out.
When you say you're only able to see your psychiatrist in 2 months time, is this because he/she isn't available till then, or is this a resriction imposed by your medical aid ? Either way, it isn't a wise restriction

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement